# SDR KCSA081070

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB LOWER STR-8 CORRODED AT RBL-14.
